X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (68) 68
mathematics, applied (64) 64
differential equations (41) 41
applied mathematics (23) 23
physics (23) 23
analysis (18) 18
congresses (16) 16
impulsive differential equations (12) 12
computational mathematics (9) 9
computer science, theory & methods (9) 9
mathematical functions (9) 9
oscillation (9) 9
science (9) 9
stability (9) 9
mathematical theorems (8) 8
operations research & management science (8) 8
equations (7) 7
mathematics, general (7) 7
classical and quantum mechanics, general physics (6) 6
ecuaciones diferenciales (6) 6
general (6) 6
numerical analysis (6) 6
systems (6) 6
657002 - theoretical & mathematical physics- classical & quantum mechanics (5) 5
boundary conditions (5) 5
computer science, interdisciplinary applications (5) 5
existence (5) 5
mathematical space (5) 5
perturbation theory (5) 5
space (5) 5
équations différentielles (5) 5
algebra (4) 4
applications of mathematics (4) 4
functions (4) 4
k ro multidisciplinary sciences (4) 4
lyapunov method (4) 4
mapping (4) 4
mathematical models (4) 4
multidisciplinary sciences (4) 4
physics, multidisciplinary (4) 4
topological mapping (4) 4
banach space (3) 3
banach-space (3) 3
cauchy problem (3) 3
differential variability inequalities (3) 3
ecuaciones diferenciales con impulso (3) 3
geometry (3) 3
impulsdifferentialgleichung (3) 3
impulsive differential-difference equations (3) 3
integral equations (3) 3
integral inequalities (3) 3
mathematical constants (3) 3
mathematical operators (3) 3
nonlinear problems (3) 3
ordinary differential equations (3) 3
oscilaciones (3) 3
periodic-solutions (3) 3
pulses (3) 3
systems with impulse effect (3) 3
transformations (3) 3
34a37 (2) 2
34k15 (2) 2
ams subject classification : primary 34k05 (2) 2
ams subject classification: primary 34c30 (2) 2
analysis & differential equations (2) 2
asymptotic properties (2) 2
asymptotisches lösungsverhalten (2) 2
behavior (2) 2
boundary value problems (2) 2
delay-logistic equation (2) 2
deviating argument (2) 2
differential-difference equations (2) 2
differentialgleichung (2) 2
differentials (2) 2
eigenvalues (2) 2
engineering, electrical & electronic (2) 2
equations différentielles (2) 2
equations, differential (2) 2
euclidean space (2) 2
exponential stability (2) 2
functional-differential equations (2) 2
impulsive parabolic equations (2) 2
integers (2) 2
liapunov functions (2) 2
mathematical inequalities (2) 2
mathematical manifolds (2) 2
matrices (2) 2
mechanics (2) 2
method of quasilinearization (2) 2
monotone-iterative technique (2) 2
nonlinear-systems (2) 2
operator differential equations (2) 2
oscillation of solutions (2) 2
oscillations (2) 2
oscillatory properties (2) 2
partial differential equations (2) 2
periodic boundary value problem (2) 2
periodic solutions (2) 2
physics, mathematical (2) 2
problems, exercises, etc (2) 2
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2011, Monographs and textbooks in pure and applied mathematics, ISBN 9781439867570, Volume 298., x, 302
Book
1995, Series on Soviet and East European mathematics, ISBN 9810211007, Volume 10., x, 206
Book
1989, Mathematics and its applications. Numerical analysis, statistics, and operational research, ISBN 9780745804576, 255
Book
1995, Series on advances in mathematics for applied sciences, ISBN 9789810218232, Volume 28., x, 230
Book
1993, Pitman monographs and surveys in pure and applied mathematics, ISBN 9780582096394, Volume 66, x, 228
Book
1994, Series on advances in mathematics for applied sciences, ISBN 9789810214340, Volume 24, viii, 268
Book
Journal of Physics: Conference Series, ISSN 1742-6588, 07/2016, Volume 729, Issue 1, p. 12012
Conference Proceeding
Proceedings of Indian National Science Academy, ISSN 0370-0046, 02/2015, Volume 31, Issue 5
EXISTENCE UNIQUENESS AND CONTINUABILITY OF SOLUTIONS OF IMPULSIVE DIFFERETIAL-DIFFERENCE EQUATIONS 
Journal Article
Proceedings of Indian National Science Academy, ISSN 0370-0046, 01/2015, Volume 25, Issue 7
PROPERTIES OF THE OSCILLATING AND NONOSCILLATING SOLUTIONS OF OPERATOR-DIFFERENTIAL EQUATIONS 
Journal Article
Proceedings of Indian National Science Academy, ISSN 0370-0046, 01/2015, Volume 26, Issue 4
STABILITY OF THE NOTION OF DICHOTOMY OF LINEAR IMPULSIVE DIFFERENTIAL EQUATIONS IN A BANACH SPACE 
Journal Article
Proceedings of Indian National Science Academy, ISSN 0370-0046, 01/2015, Volume 26, Issue 4
MONOTONIC IMPULSIVE DIFFERENTIAL EQUATIONS 
Journal Article
Proceedings of Indian National Science Academy, ISSN 0370-0046, 01/2015, Volume 28, Issue 4
LINEAR INTEGRO-SUMMATION INEQUALITIES FOR SCALAR FUNCTIONS OF TWO VARIABLES 
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.